# SDR SIMA2312

- Difficulty date: August 18, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071RPE6PL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3037 - INTERIOR EMERGENCY LIGHT WILL NOT ILLUMINATE AT SEAT 3C.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 3C IAW SAAB AMM 33-50-00.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
